Pubblicazioni il cui periodico è "SIAM JOURNAL ON NUMERICAL ANALYSIS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 11.

Articolo di rivista Canuto, Claudio; Nochetto, Ricardo H.; Stevenson, Rob; Verani, Marco (2016)
Adaptive spectral Galerkin methods with dynamic marking. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 54 n. 6, pp. 3193-3213. - ISSN 0036-1429
Web of Science: 0 - Scopus: 0

Articolo di rivista Berrone, Stefano; Borio, Andrea; Scialo', Stefano (2016)
A posteriori error estimate for a PDE-constrained optimization formulation for the flow in DFNs. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 54 n. 1, pp. 242-261. - ISSN 0036-1429
Web of Science: 4 - Scopus: 5
[img] [img]
Preview

Articolo di rivista Canuto C.; T. Tonn; K. Urban (2009)
A POSTERIORI ERROR ANALYSIS OF THE REDUCED BASIS METHOD FOR NONAFFINE PARAMETRIZED NONLINEAR PDEs. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 47, pp. 2001-2022. - ISSN 0036-1429 [Disponibilità ristretta]
Web of Science: 18
[img]

Articolo di rivista Berrone S. (2009)
A local-in-space-timestep approach to a finite element discretization of the heat equation with a posteriori estimates. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 47 n. 4, pp. 3109-3138. - ISSN 0036-1429
Web of Science: 6 - Scopus: 6
[img]
Preview

Articolo di rivista F. Cavalli; G. Naldi; Puppo G.; M. Semplice (2007)
High order relaxation schemes for non linear diffusion problems. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 45, N. 5, pp. 2098-2119. - ISSN 0036-1429 [Disponibilità ristretta]
[img]

Articolo di rivista Canuto C.; Urban K (2005)
Adaptive Optimization of Convex Functionals in Banach Spaces. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 42, pp. 2043-2075. - ISSN 0036-1429 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 14
[img]

Articolo di rivista Mastroianni G; Monegato G. (2003)
Quadrature rules over (0,infty) and Nystroem type methods. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 41, pp. 1870-1892. - ISSN 0036-1429
Scopus: 32

Articolo di rivista Bertoluzza S.; Canuto C.; Tabacco A. (2000)
Stable discretizations of convection-diffusion problems via computable negative-order inner products,. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 38, pp. 1034-1055. - ISSN 0036-1429
Web of Science: 20 - Scopus: 20

Articolo di rivista Scuderi L. (1998)
A collocation method for the generalized airfoil equation for an airfoil with a flap. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 35, pp. 1725-1739. - ISSN 0036-1429
Web of Science: 16 - Scopus: 15

Articolo di rivista Monegato G.; I.H. Sloan (1997)
Numerical solution of the generalized airfoil equation for an airfoil with a flap. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 34, pp. 2288-2305. - ISSN 0036-1429
Web of Science: 30 - Scopus: 30

Articolo di rivista Lyness J.N., Monegato G. (1977)
Quadrature rules for regions having regular hexagonal symmetry. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 14, pp. 283-295. - ISSN 0036-1429
Web of Science: 12

Questa lista è stata generata il Fri Oct 20 06:04:28 2017 CEST.